# SDR AALA200802601

- Difficulty date: September 18, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 28,767 hours, 11,546 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A52119
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT FORWARD MAIN LANDING GEAR TRUNNION BUSHINGS.  DEPTH OF DISCREPANCY IS .076 INCH.  REPAIRED AREA AND INSTALLED NEW BUSHINGS IN ACCORDANCE WITH SRM 57-20-90-R22.
